Aspirin Regular Strength 325mg

Effective relief of minor to moderate: Back Pain, Muscle Aches, Body Pain, Arthritis Pain – formulated with a delayed-release coating to pass through the stomach and dissolve in the small intestine. Provides effective, proven pain relief Is caffeine-free Has a delayed-release coating Is coated to make it easy to swallow Dosage: Take 1 or 2 Aspirin tablets with a glass of water every 4 hours as necessary. Maximum 12 tablets daily.  Medicinal Ingredients: Acetylsalicylic Acid 325mg Non-Medicinal Ingredients: Black and brown iron oxide, carnauba wax, corn starch, D&C Yellow #10, FD&C Yellow #6, hypromellose, methacrylic acid copolymer, polysorbate 80, powdered cellulose, shellac, sodium lauryl sulphate, talc, titanium dioxide, triacetin, triethyl citrate. Caution: Contains enough drugs to seriously harm a child. Keep out of their reach. Do not give to children/teenagers less than 18 years of age who have chicken pox or cold/flu symptoms before a doctor is consulted about Reye’s Syndrome, a rare but serious illness reported to be associated with ASA.
Passer aux informations produits
1 sur 1

Aspirin Regular Strength 325mg

Effective relief of minor to moderate back, muscle, body, and arthritis pain – formulated with a delayed-release coating to pass through the stomach and dissolve in the small intestine.
1 option available
$9.99
Free no-hassle returns
Free no-hassle returns

Provides effective, proven pain relief

Caffeine-free

Delayed-release coating

Easy to swallow

Medicinal Ingredients: Acetylsalicylic Acid 325mg Non-Medicinal Ingredients: Black and brown iron oxide, carnauba wax, corn starch, D&C Yellow #10, FD&C Yellow #6, hypromellose, methacrylic acid copolymer, polysorbate 80, powdered cellulose, shellac, sodium lauryl sulphate, talc, titanium dioxide, triacetin, triethyl citrate.
Dosage: Take 1 or 2 Aspirin tablets with a glass of water every 4 hours as necessary. Maximum 12 tablets daily. Contains enough drugs to seriously harm a child. Keep out of their reach. Do not give to children/teenagers less than 18 years of age who have chicken pox or cold/flu symptoms before a doctor is consulted about Reye’s Syndrome, a rare but serious illness reported to be associated with ASA.

Effective relief of minor to moderate: Back Pain, Muscle Aches, Body Pain, Arthritis Pain – formulated with a delayed-release coating to pass through the stomach and dissolve in the small intestine.

  • Provides effective, proven pain relief

  • Is caffeine-free

  • Has a delayed-release coating

  • Is coated to make it easy to swallow

Dosage: Take 1 or 2 Aspirin tablets with a glass of water every 4 hours as necessary. Maximum 12 tablets daily. 

Medicinal Ingredients: Acetylsalicylic Acid 325mg

Non-Medicinal Ingredients: Black and brown iron oxide, carnauba wax, corn starch, D&C Yellow #10, FD&C Yellow #6, hypromellose, methacrylic acid copolymer, polysorbate 80, powdered cellulose, shellac, sodium lauryl sulphate, talc, titanium dioxide, triacetin, triethyl citrate.

Caution: Contains enough drugs to seriously harm a child. Keep out of their reach. Do not give to children/teenagers less than 18 years of age who have chicken pox or cold/flu symptoms before a doctor is consulted about Reye’s Syndrome, a rare but serious illness reported to be associated with ASA.

Tout médicament ou produit de santé naturel peut causer des effets indésirables sérieux ou des interactions avec d’autres médicaments. Lire attentivement les instructions, mises en garde et dépliants fournis par le fabricant et consulter votre pharmacien lors de l’achat de tels médicaments ou produits de santé naturels. Toujours tenir les médicaments et produits de santé naturels hors de la portée des enfants.

Avez-vous des questions ou besoin d'aide ?

Notre équipe de pharmaciens est là pour vous aider à chaque étape du processus - même si vous n'avez pas encore de compte avec nous!